# SDR 07FDEA00105

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING L/E UPPER SIDE AT STA XIS240 EXISTING SKIN REPAIR.  PERFORMED INSPECTION OF REPAIR AND NOT FOUND INCOMPLIANCE WITH CRITERIA REQ BY EO NR 8-5100-7-5001 BECAUSE FOUND WEAR ON SURFACE OF DOUBLER.  REMOVED AND   REPLACED REPAIR IAW SRM 57-10-00 FIG 15A SHT1 VOL 1.
